# SDR FDEA201105161844

- Difficulty date: May 16, 2011
- Submitted: June 22, 2011
- Operation: Air carrier
- Aircraft: N644FE
- Make and model: Doug MD-11F
- Aircraft serial: 48444
- Aircraft time: 73,182 hours, 12,414 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Support Bracket
- Condition: Cracked
- Location: Nr 16 Slat Track
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING FIXED L/E COMPARTMENT NR 16 SLAT TRACK INBD SUPPORT BRACKET FOUND CRACKED. RT WING L/E COMPT NR 16 SLAT TRACK INBD SUPPORT RIB REMOVED IAW SRM 51-33-01 & 51-35-01, REV 46.   FABRICATED RIB IAW DWG ARB2850, REV G AND INSTALLED IAW SRM 51-33-01 & 51-35-01, REV 46.   REPAIR AREA REPROTECTED IAW SRM 51-21-01, REV 46.    REPAIR CLASSIFIED AS MAJOR IAW GMM 6-2-100, REV 112.
